# SDR 06FDEA0564

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT AFT CUT OUT AFT AIRSTAIRS WAS DETERMINED TO   BE ACCOMPLISHED IAW SRM 51-10-1 AND SRM 51-30-1, PARA F, BASED ON AN EXTERNAL   VISUAL EVAULATION, CONSISTS OF LOCATION, SIZE AND SHAPE, MATERIAL THICKNESS AND   TYPE, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED   AS MAJOR PER FEDEX GMM 6-2-100.
